Intersection theorems for systems of sets (ii)

P. Erdős, R. Rado

Research output: Contribution to journalComment/debate

31 Citations (Scopus)
Original languageEnglish
Pages (from-to)467-479
Number of pages13
JournalJournal of the London Mathematical Society
Volumes1-44
Issue number1
DOIs
Publication statusPublished - 1969

Fingerprint

Intersection Theorem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Intersection theorems for systems of sets (ii). / Erdős, P.; Rado, R.

In: Journal of the London Mathematical Society, Vol. s1-44, No. 1, 1969, p. 467-479.

Research output: Contribution to journalComment/debate

@article{fc0c22d20ea04da78fb1cc8b6533a99d,
title = "Intersection theorems for systems of sets (ii)",
author = "P. Erdős and R. Rado",
year = "1969",
doi = "10.1112/jlms/s1-44.1.467",
language = "English",
volume = "s1-44",
pages = "467--479",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - Intersection theorems for systems of sets (ii)

AU - Erdős, P.

AU - Rado, R.

PY - 1969

Y1 - 1969

UR - http://www.scopus.com/inward/record.url?scp=84963027310&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84963027310&partnerID=8YFLogxK

U2 - 10.1112/jlms/s1-44.1.467

DO - 10.1112/jlms/s1-44.1.467

M3 - Comment/debate

VL - s1-44

SP - 467

EP - 479

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 1

ER -